Discussions that mention duragesic

Back Problems board


Another WC back injury here.....IN fact, 2 years tomorrow, Mar.30,2005....

I have had a hard time with my WC.....and DO have an attorney.....I have collected no money at all since Nov.2006, and called the attorney this apst Monday and today his paralegal called and asked for all my reciepts, gas, meals, etc.....so I am HOPING to be paid for those soon.....I sure need the money!!

For me, WC has been a nightmare....made me wait 15 months with compressed nerves, 3 bad disks and shoulder/arm pain.....finally oked the surgery 15 months later for the back, May 2006.....and now I have permanent nerve damage because of it!!

They have refused the shoulder injury but I am absolutley sure that it happened then....I did not have this pain before!! :rolleyes:

Now, in pain management.....the doc seems ok....right now he has me on Duragesic Patches 50s) Hyrocodone for break through pain 3 x a day, and muscle relaxers....and I still have a LOT of pain!! :(

But, I am thankful for anything that gives a little relief.....I go back on Tuesday, and we will see what he does...this is my 5th visit in a little over 2 months!!

Hopefully, I can be of some help to others who are trapped in the WC system....I am in Kentucky, BTW.....and rural...so a trip to the doc, any of them is usually about 200 mile round trip for me.....makes it very hard!!

I can't see how you can make it through the WC maze without an attorney, and one that specialises in WC and disabilty.....

Mine is hard to get hold of but seems to know his stuff!! :)

Best of Luck to all,

memorize :wave:
memorize,
Thats good you have an attorney , you have helped me with your post i think , I'm calling my doctor about the duragesic patches..

I hope your attorney help's you sorry for your troubles your having , I can honestly say comp has treated me fairly well.

Good Luck with your pain thanks :wave:
[QUOTE=shawley;2891857]memorize,
Thats good you have an attorney , you have helped me with your post i think , I'm calling my doctor about the duragesic patches..

I hope your attorney help's you sorry for your troubles your having , I can honestly say comp has treated me fairly well.

Good Luck with your pain thanks :wave:


I just read your other thread.....Thank God that you got some meds to help you for the weekend!!! :D

Yea, the patches have been the BEST pain relief I have had so far in this crazy maze of pain management.....and very little side effects....a little nausea when I put on a new one, but thats about it.....oh, and loss of apettite.....but I can live with both of those if it helps my pain....

One other thing I have noticed is that I can't sleep well, but I'm not sure if it's the patches or the pain waking me up.....I take a muscle relaxer about an hour before bed time and that seems to help a LOT!!

I would highly recommend them....you will not be pain free, but they make it much easier to bear....and I was given break through pain meds as well....so things are a tiny bit better!! :)

I have lost weight on them, about 10 pounds or so, and I cant afford to loose that much more, so I am trying very hard to eat as healthy and as often as I can!!

I Pray everything works out well for you soon....I wish you could go to my Pain Doc, he seems to be quite nice, so far!! ;)

I chose the one my surgeon recommended, I am allowed to do that in this state and also change once if I don't like him, etc.....so I felt like he would be ok because of the doc recommending him!!

I am NOT drugged on the patches at all, no weird feelings at all....but when you first start them, you do feel a little heart flutter and light headed but it goes away after a few hours!!

If you do decide to try them, give them a chance....it takes about 15 or more hours to feel anything, BUT I had been on Morphine so this may have been why.....and it takes about 3 patches (9 days) to really feel the good effects.....you will feel some better, but after about that time, I could tell more of pain relief than I had before.....

Praying for you and your family.....

OH, a word of caution for you.....I tried the Cymbalta too, and felt very dizzy and just sat and stared, I had to stop them....just be careful, hopefully this won't happen to you!!

God Bless,

memorize :)